# SDR CA081126007

- Difficulty date: October 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 3,027 hours
- Engine: Allsn AE3007C
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 7014300901
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) RE-OCCURRING DEFECT 2008/10/21 -FLIGHT CREW REPORTED NR 4 DISPLAY UNIT FLICKED ON START-UP. FAULT COULD NOT BE DUPLICATED AND WAS SWAPPED TO NR4 POSITION FOR TROUBLESHOOTING PURPOSES.  2008/10/22 -FLIGHT CREW REPORTED NR3 DISPLAY UNIT FAILED AT THE TOP OF DESCENT. NR 3 DISPLAY UNIT DEFERRED IAW MEL.  2008/10/24 -NR 3 DISPLAY UNIT REPLACED WITH REPAIRED UNIT FROM MFG AND CHECKED SERVICEABLE IAW AMM 34.  2008/10/30 -MX REPORTED NR 3 DISPLAY UNIT STARTING FLASHING INTERMITTENT WHITE DIAMONDS AND BLACK SCREEN DURING EXTENDED OPERATION. NR 3 DISPLAY UNIT DEFERRED IAW MEL. RE-OCCURRING DEFECT FORM GENERATED.  TEAR DOWN REPORT OF THIS UNIT IDENTIFIED THIS AS BEING THE REASON FOR REMOVAL FROM PREVIOUS AIRCRAFT.  2008/11/04 -NR 3 DISPLAY UNIT REPLACED WITH REPAIRED UNIT FROM MFG AND CHECKED SERVICEABLE IAW AMM 34.
